Allergic reaction to patch :-(

Just spoke to my doctors and he said from what I've described i have had a reaction to the patches I just can't get my head around the fact that it's only just started now after 7 weeks on them any suggestions what else is good to try alongside my quit mist please? An emjay did you manage speak to Liz for me as she hasn't phoned me thanks hun x

15 Replies

  • Aup Leanne, ermm, maybe try the lozenges :)

    I've used these and they work very well, you pop one in your mouth and suck it for a bit, then sort of park it up to one side of your mouth until you need it again :)

    I used the 2mg ones, cos found the 4mg were a bit strong and made me cough :o Just a thought Leanne :)

  • Thank you monky gonna just try the quick mist ive managed since 9.30 last night with just mist just I was doubting myself as wasn't sure if I could do it or had it in myself with just the mist an no patch but I'm getting there x

  • Good on ya Leanne, you go for it gal :) you hold your head up high and be proud of yourself :) and believe in yourself :)

    Good luck :)

  • Hi Leanne, I have only just managed to speak to Liz as she has been out in groups all day :-)

    However, I know now that she has already spoken to you :-)

    It really does sound as though its a new adhesive that is being used on them that is causing you to have this reaction :o

    Liz has updated me on your conversation. I would suggest that you use the Quit Mist on the hour every hour (as this will help you to maintain blood-nicotine levels) and then extra as and when you need it :-)

    As Liz has already advised, if you do use any of the left over 24hour patches that you have, just remove them each evening and replace each morning :-)

    I hope you are feeling much better today :-)

    Stick with it as you are winning so well as you are :-)

  • Hi hun thanks for helping Yep I spoke to Liz just gonna see how I go with just the quit mist but too be honest I took the 15 mg patch off at 9.30 pm last night and just used quick mist all day when needed but like I explained to Liz I was doubting myself cos im so used to using both an now just on the mist an don't want to turn into w nightmare but ive managed this far I suppose an doc prescribed me a antihistamine and hydrocortisone cream for the red patches of skin that's swollen an lumpy sounds disgusting :-( x

  • Don't ever doubt yourself Leanne coz you can do this and we are right here with ya 😃 x

  • Thanks hunni but not feeling very comfortable right now with just the quick mist ive gone from 25mg patch an 1 mg nicotine most to just 1 mg mist so feel like a cig x

  • Hiya Leanne, yep your brain is screaming for more nicotine and that's very normal. its a battle between you and Mr nic. it may be worth having the lozengers or gum as a bit of a back up system. You have us to back you up as well. It's not easy but you CAN do it 😃 x

  • Ive got this far but that was with the patch top though ive got inhalator but when I inhale it makes me cough an I don't know how many pulls on it I do each time feel craving but I know I can combine that with the mist just so wish I didn't have this reaction to the patch there must be other patches out the the niquitin even irritating me but I did put it on my arm which prob still irritated by the other patches :-( x

  • Hi Leanne have you tried a different make of patch ( apologies if you have already tried this) maybe try the lozenges as Pete said or the gum, good luck xx

  • you are doing so very well Leanne, its hard enough quitting and you have done with all the trouble with the patches. A true winner:) :) Keep up the great quit you have going :)

  • Hi glolin not feeling very good at min the quick must alone isn't dealing with my cravings think im gonna need try something else with it I tried niquitin patches 24 he ones an after 10 mins started going red an there different brand I give up neve felt like cig so much x

  • Hey Leanne, are you having the mist every hour on the hour? This will curb the majority of the cravings for you. You can then top up with extra sprays after this 👍

    Stay strong, you can do this 😉

  • When you say I can top up emjay what do you mean? sorry thick moment lol I know I feel like cig but I wouldn't have one just eating at my brain the patches helped me so much why did I of all people have to get reaction to them after all this time it's so annoying😡. Ive got the inhalator too but not quite sure im doing it right and how soon after using that can I use quick mist as I don't wann overdose on nicotine sorry all questions thanks again hun x

  • Hi hun ive been keeping a log of times I've been using my sprays its over an hour sometimes 1 hr an half or longer depends but I do two to 3 speays as I know in the space of an hour you can do 4 sprays 2 each time x

You may also like...